标题:Stability of stochastic 2-D systems
作者:Liu, Shutang; Zhang, Yongping
通讯作者:Zhang, Y
作者机构:[Zhang, Yongping] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Liu, Shutang] Shandong Univ, Sch Control Sci & Engn, Jinan 25006 更多
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2012
卷:219
期:1
页码:197-212
DOI:10.1016/j.amc.2012.05.066
关键词:Stochastic 2-D system; L-p-stability; 2-D random sequence; 2-D adapted; sequence; Total order
摘要:The stability of the stochastic 2-D systems in the L-p sense is studied and some sufficient conditions about the stability are also given in this paper. (c) 2012 Elsevier Inc. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84864281929&doi=10.1016%2fj.amc.2012.05.066&partnerID=40&md5=e96c05612e1d1bc0dc58a8f3426d2e55
TOP